# SDR UPS02837697

- Difficulty date: February 1, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 65,149 hours, 26,648 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 118 LONG 36 IS CORRODED BEYOND LIMITS.  REMOVED CORRODED LONGERON SECTION STA 100-130, FABRICATED AND INSTALLED LONGERON REPAIR IAW SRM 53-2-2 FIG 10.
